Next Article in Journal
Mathematical Method for Expediting Scrap-or-Rework Decision Making in EPQ Model with Failure in Repair
Previous Article in Journal
A Windows-Based Digital Filter Design
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2000, 5(1), 35-40; https://doi.org/10.3390/mca5010035

Spaces of Double Sequences of Fuzzy Numbers

Department Mathetmatics, Yuzuncu, Yd University, Van, TURKEY
Published: 1 April 2000
PDF [224 KB, uploaded 31 March 2016]

Abstract

In this paper, we introduce some new double sequence spaces of fuzzy numbers, and show that they are complete metric spaces.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

SAVAS, E. Spaces of Double Sequences of Fuzzy Numbers. Math. Comput. Appl. 2000, 5, 35-40.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top